Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I have stone in kidney and urinary tract,getting blood in urine and suffering from pain in abdomen and testis

sir , i experienced blood in my toilet and then abdominal pain which start from testis and continue. in the test there comes a stone in right kidney of 2mm and the doc said tat i have one in urinary tract also. i have shown to urinologist and to a physician.they gave m lot of medicines which has lot of side effect. i feel poblem in urinating now and also the motion is not good and lot of gas trouble. moreover 1 day i try to masterbate but i feel like nothing is coming out like semen is trapped happens many time.why is it so? i drink 4-5 litre of water and it has been a month since long it will take to urinate the stone and how to avoid pain and other problems?
Asked On : Sun, 17 Apr 2011
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
thanx for health care magic
well u got to consult some urologist and it takessome days to pass the calculi from the urinary tract u need to take some of medicines continusly ..well u should consult some phycian also ..he wil help you dont worry every thing will be fine soon
Answered: Mon, 18 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor